# SDR COMA9960062

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120245
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 12005807007
- Condition: Corroded
- Location: Cabin
- Part time: 18,922 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN E5 PART A INSPECTION, CORROSION DAMAGE WAS FOUND ON THE UPPER SURFACE OF THE CENTER OMEGA BEAM AT FRAME 16.  THE DAMAGE CONSISTS OF 1 HOLE AND 4 AREAS OF PITTING.  THE HOLE WAS CLEANED UP, DEBURNED AND SHARP EDGES REMOVED.  THE 4 AREAS OF PITTING WAS ALSO CLEANED UP.  AN EXTERNAL DOUBLER WAS THEN ADDED TO COVER ALL DAMAGED AREAS IAW AERODESIGN AIRCRAFT ENGINEERING REPORT NR 2181-7.
